MathSciNet Relay Station
MathSciNet bibliographic data
MR2515234 (2010h:37143) 37J45 (34C37 37C29 70H05)
Tang, X. H.; Lin, Xiaoyan Homoclinic solutions for a class of second-order Hamiltonian systems. J. Math. Anal. Appl. 354 (2009), no. 2, 539–549.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement